# SDR SWAA2022022815387

- Difficulty date: December 6, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 671BB HAS A ELONGATED HOLE. ( MARKED ) / REPAIRED ELONGATED HOLE ON R/W T/E PANEL 671BB IAW SRM 51-70-05-2R-6 59278U 12/17/18
